# SDR CALA2013092691485

- Difficulty date: September 26, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 73,271 hours, 12,976 cycles
- Engine: Pwa PW4077
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SLATS FAIL PRIMARY.  ACCOMPLISHED FIM 27-82 TASK 827, TEST OF HIGH LIFT SYSTEM, LRU REPLACEMENT TEST, SLATS PRIMARY CONTROL VALVE TEST FSEU 2 PASSED.  SYSTEM OK FOR SERVICE.
